On Mikusiński's functional equation

L. Dubikajtis; C. Ferens; R. Ger; M. Kuczma

Annales Polonici Mathematici (1973)

  • Volume: 28, Issue: 1, page 39-47
  • ISSN: 0066-2216

How to cite


L. Dubikajtis, et al. "On Mikusiński's functional equation." Annales Polonici Mathematici 28.1 (1973): 39-47. <http://eudml.org/doc/267012>.

author = {L. Dubikajtis, C. Ferens, R. Ger, M. Kuczma},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {39-47},
title = {On Mikusiński's functional equation},
url = {http://eudml.org/doc/267012},
volume = {28},
year = {1973},

AU - L. Dubikajtis
AU - C. Ferens
AU - R. Ger
AU - M. Kuczma
TI - On Mikusiński's functional equation
JO - Annales Polonici Mathematici
PY - 1973
VL - 28
IS - 1
SP - 39
EP - 47
LA - eng
UR - http://eudml.org/doc/267012
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.